Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Tensor and integrity bases for the gyroidal crystal class

Author: G. F. Smith
Journal: Quart. Appl. Math. 25 (1967), 218-221
MSC: Primary 15.85; Secondary 20.00
DOI: https://doi.org/10.1090/qam/229675
MathSciNet review: 229675
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 15.85, 20.00

Retrieve articles in all journals with MSC: 15.85, 20.00

Additional Information

DOI: https://doi.org/10.1090/qam/229675
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society